# SDR SIMA200819904

- Difficulty date: July 16, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 7400 · Ignition System
- Part: Control Unit
- Part number: 6071T20P20
- Part serial: ECDT1260
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3063 CREW REPORTED ON TAKEOFF RT ENG TORQUE GAUGE WENT TO ZERO.  IGNITION LIGHT CAME ON IN FLIGHT MOMENTARILY.  CREW RETURNED TO LAX WITH NO OTHER PROBLEMS.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT DECU IAW GE CT7 MM 74-00-00 PERFORMED ENG RUNS IAW GE CT7 MM 72-00-00 OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.  (S)
